Fast-komplexe Strukturen auf einer LIEschen Gruppe.

Philippe Tondeur

Commentarii mathematici Helvetici (1963/64)

  • Volume: 38, page 14-25
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Tondeur, Philippe. "Fast-komplexe Strukturen auf einer LIEschen Gruppe.." Commentarii mathematici Helvetici 38 (1963/64): 14-25. <>.

author = {Tondeur, Philippe},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {14-25},
title = {Fast-komplexe Strukturen auf einer LIEschen Gruppe.},
url = {},
volume = {38},
year = {1963/64},

AU - Tondeur, Philippe
TI - Fast-komplexe Strukturen auf einer LIEschen Gruppe.
JO - Commentarii mathematici Helvetici
PY - 1963/64
VL - 38
SP - 14
EP - 25
KW - Riemannian manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.